advertisement
Question
Posted by: Moira | 2012/04/20

Strange feeling - BP normal

flushes/swelling/titinus increase - bp normal on bp meds age61

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Moira

Your symptoms might be due to hormonal changes and I suggest that you consult your doctor for a homone profile.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement